# SDR DALA1211469202

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE AT HMV/PSV CHECK, ERA 487631-14 REV A CODE 53-31.  PERMANENT REPAIR TO FUSELAGE SKIN STA 1475 BTW 2L-3L CRACK.  ACTL LN 2151.  COMPLIED WITH ON N/R 862522.
